Alert archive / Utah / Red Flag Warnings in 2008
Red Flag Warning 18, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 9, 2008, 2:45 PM MDT. It took effect at Jun 10, 2008, 11:00 AM MDT. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 2:45 PM MDT (20:45 UTC)
- In effect from
- Jun 10, 2008, 11:00 AM MDT
- Expired
- Jun 11, 2008, 2:32 PM MDT
- In force
- 28 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 092045 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 245 PM MDT MON JUN 9 2008 UTZ431-432-445>449-101200- /O.UPG.KSLC.FW.A.0010.080610T1700Z-080611T0400Z/ /O.NEW.KSLC.FW.W.0018.080610T1700Z-080611T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 245 PM MDT MON JUN 9 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY FOR LOW HUMIDITY AND GUSTY WINDS IN FIRE WEATHER ZONES 431 AND 432 AND 445 THROUGH 449 BELOW 7000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO DEVELOP ON TUESDAY AND CONTINUE THROUGH TUESDAY EVENING. THE GUSTY WIND COMBINED WITH VERY LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS IN PORTIONS OF EASTERN AND SOUTHEAST BELOW 7000 FEET WHERE FINE FUELS ARE NOW CRITICALLY DRY. IN ADDITION...WINDS WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE COLD FRONT DURING TUESDAY AFTERNOON AND EVENING WITH HUMIDITY REMAINING VERY LOW AND THEN INCREASING BY MID TO LATE EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. $$ UTZ435-437-439>441-101200- /O.UPG.KSLC.FW.A.0010.080610T1700Z-080611T0400Z/ /O.NEW.KSLC.FW.W.0018.080610T1700Z-080611T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 245 PM MDT MON JUN 9 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN FIRE WEATHER ZONES 435...437...AND 439 THROUGH 441 BELOW 8000 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING ACROSS SOUTHWEST UTAH. THE WIND WILL ALSO INCREASE ACROSS SOUTHEAST UTAH DURING TUESDAY AFTERNOON WITH STRONG GUSTY WINDS PERSISTING THROUGH TUESDAY EVENING FOR THE ENTIRE WARNING AREA. THE WIND COMBINED WITH VERY LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS BELOW 8000 FEET WHERE FUELS ARE CRITICALLY DRY. THE WIND WILL SHIFT TO THE NORTHWEST DURING TUESDAY EVENING AND IT WILL REMAIN BREEZY THROUGH WEDNESDAY. CRITICAL FIRE CONDITIONS ARE POSSIBLE AGAIN ON WEDNESDAY NEAR THE ARIZONA BORDER...AND THIS WARNING MAY NEED TO BE EXTENDED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
000 WWUS85 KSLC 101046 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 446 AM MDT TUE JUN 10 2008 UTZ431-432-445>449-101915- /O.CON.KSLC.FW.W.0018.080610T1700Z-080611T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 446 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS IN FIRE WEATHER ZONES 431 AND 432 AND 445 THROUGH 449 BELOW 7000 FEET... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT ARE EXPECTED TO DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING. GUSTY WINDS COMBINED WITH VERY LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS IN PORTIONS OF EASTERN AND SOUTHEAST UTAH BELOW 7000 FEET WHERE FINE FUELS ARE NOW CRITICALLY DRY. IN ADDITION...WINDS WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE COLD FRONT THIS AFTERNOON AND EVENING WITH HUMIDITY REMAINING VERY LOW AND THEN BEGINNING TO INCREASE BY MID TO LATE EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. $$ UTZ435-437-439>441-101915- /O.CON.KSLC.FW.W.0018.080610T1700Z-080611T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 446 AM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN FIRE WEATHER ZONES 435...437...AND 439 THROUGH 441 BELOW 8000 FEET... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT ARE EXPECTED TO DEVELOP BY LATE MORNING ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH. STRONG GUSTY WINDS WILL PERSIST THROUGH THIS EVENING AND COMBINED WITH VERY LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS BELOW 8000 FEET WHERE FUELS ARE CRITICALLY DRY. THE WIND WILL SHIFT TO THE NORTHWEST LATER THIS EVENING AND IT WILL REMAIN BREEZY THROUGH WEDNESDAY. CRITICAL FIRE CONDITIONS ARE POSSIBLE AGAIN ON WEDNESDAY NEAR THE ARIZONA BORDER...AND THIS WARNING MAY NEED TO BE EXTENDED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 101901 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 101 PM MDT TUE JUN 10 2008 UTZ431-432-445>449-110400- /O.CON.KSLC.FW.W.0018.000000T0000Z-080611T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 101 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 431...432 AND 445 THROUGH 449... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING. SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH VERY LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS IN PORTIONS OF EASTERN AND SOUTHEAST UTAH BELOW 7000 FEET WHERE FINE FUELS ARE NOW CRITICALLY DRY. IN ADDITION...WINDS WILL SHIFT TO THE WEST TO NORTHWEST BEHIND THE COLD FRONT THIS AFTERNOON AND EVENING WITH HUMIDITY REMAINING VERY LOW AND THEN BEGINNING TO INCREASE BY MID TO LATE EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. $$ UTZ435-437-439>441-110400- /O.CON.KSLC.FW.W.0018.000000T0000Z-080611T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 101 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 435...437 AND 439 THROUGH 441... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO INCREASE ACROSS SOUTHWEST AND SOUTH CENTRAL UTAH DURING THE AFTERNOON HOURS. SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS OVER 45 MPH WILL PERSIST THROUGH THIS EVENING AND COMBINED WITH VERY LOW HUMIDITIES THIS WILL CREATE SEVERE FIRE WEATHER CONDITIONS BELOW 8000 FEET WHERE FUELS ARE CRITICALLY DRY. THE WIND WILL SHIFT TO THE NORTHWEST THIS EVENING AND IT WILL REMAIN BREEZY THROUGH WEDNESDAY. CRITICAL FIRE CONDITIONS ARE POSSIBLE AGAIN ON WEDNESDAY NEAR THE ARIZONA BORDER...AND THIS WARNING MAY NEED TO BE EXTENDED. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 102134 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 334 PM MDT TUE JUN 10 2008 UTZ439-440-111200- /O.EXT.KSLC.FW.W.0018.000000T0000Z-080612T0000Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 334 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM MDT WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM MDT WEDNESDAY FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 439 AND 440. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE THIS EVENING BEFORE SHIFTING TO THE NORTHWEST LATE THIS EVENING. SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS NEAR 50 MPH WILL OCCUR INTO THIS EVENING. THE WIND COMBINED WITH VERY LOW HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS BELOW 8000 FEET WHERE FUELS ARE CRITICALLY DRY ACROSS EXTREME SOUTHERN UTAH. THE WIND WILL SHIFT TO THE NORTHWEST LATE THIS EVENING AND IT WILL REMAIN BREEZY THROUGH WEDNESDAY. CRITICAL FIRE CONDITIONS ARE EXPECTED WEDNESDAY MORNING NEAR THE ARIZONA BORDER...AND POSSIBLY LINGERING INTO THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR. $$ UTZ431-432-445>449-110400- /O.CON.KSLC.FW.W.0018.000000T0000Z-080611T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 334 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 431 AND 431 AND 445 THROUGH 449... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE INTO EARLY THIS EVENING AND THEN SHIFT TO THE WEST TO NORTHWEST DURING THE EVENING HOURS. SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH COMBINED WITH VERY LOW HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS IN PORTIONS OF EASTERN AND SOUTHEAST UTAH BELOW 7000 FEET WHERE FINE FUELS ARE NOW CRITICALLY DRY. THE WIND WILL CONTINUE THIS EVENING BUT HUMIDITY WILL GRADUALLY INCREASE BY LATE EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR SHORTLY. $$ UTZ435-437-441-110400- /O.CON.KSLC.FW.W.0018.000000T0000Z-080611T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- 334 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 435...437 AND 441... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE ACROSS SOUTHWEST AND SOUTHEAST UTAH THROUGH THE EARLY EVENING HOURS. SOUTHWEST WINDS AT SPEEDS OF 15 TO 25 MPH WITH GUSTS OVER 45 MPH WILL PERSIST THROUGH THIS EVENING. THE WIND COMBINED WITH VERY LOW HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS BELOW 8000 FEET WHERE FUELS ARE CRITICALLY DRY. THE WIND WILL SHIFT TO THE NORTHWEST THIS EVENING AND IT WILL REMAIN BREEZY WITH SLOW HUMIDITY RECOVERY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 110424 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1024 PM MDT TUE JUN 10 2008 UTZ431-432-435-437-441-445>449-110530- /O.EXP.KSLC.FW.W.0018.000000T0000Z-080611T0400Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- CANYONS NATIONAL PARK AND NATURAL BRIDGES NATIONAL MONUMENT- LA SAL AND ABAJO MOUNTAINS-SOUTHERN SAN JUAN COUNTY- 1024 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING HAS EXPIRED ZONES 431...432...445 THROUGH 449...435...437 AND 441... THE RED FLAG WARNING IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES REMAIN LOW OVER SOUTHEAST UTAH BUT WINDS HAVE SUBSIDED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ UTZ439-440-111230- /O.CON.KSLC.FW.W.0018.000000T0000Z-080612T0000Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 1024 PM MDT TUE JUN 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT WEDNESDAY FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 439 AND 440. A COLD FRONT IS NOW MOVING ACROSS EXTREME SOUTHERN UTAH. STRONG SOUTHWEST WINDS WILL TURN TO THE NORTHWEST BEHIND THE FRONT IN THE NEXT HOUR OR TWO. WINDS WILL REMAIN BREEZY THROUGH WEDNESDAY. CRITICAL FIRE CONDITIONS ARE EXPECTED WEDNESDAY MORNING NEAR THE ARIZONA BORDER...AND POSSIBLY LINGERING INTO THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 111046 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 446 AM MDT WED JUN 11 2008 UTZ439-440-111915- /O.CON.KSLC.FW.W.0018.000000T0000Z-080612T0000Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- 446 AM MDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 439 AND 440... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR VERY LOW HUMIDITY AND STRONG GUSTY WINDS IN ZONES 439 AND 440. A COLD FRONT IS NOW MOVING OUT OF THE FIRE WEATHER DISTRICT. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL REMAIN BREEZY THROUGH THE DAY TODAY. CRITICAL FIRE CONDITIONS ARE EXPECTED THIS MORNING NEAR THE ARIZONA BORDER...LINGERING INTO THE AFTERNOON HOURS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS WILL OCCUR. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 111858 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1258 PM MDT WED JUN 11 2008 UTZ439-112000- /O.CAN.KSLC.FW.W.0018.000000T0000Z-080612T0000Z/ UTAHS DIXIE AND ZION CANYON- 1258 PM MDT WED JUN 11 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR FIRE WEATHER ZONE 439. THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR EXTREME SOUTHWEST UTAH HAS BEEN CANCELLED. NORTHWEST TO NORTH WINDS OF 15 TO 25 MPH ARE EXPECTED FOR THE REMAINDER OF THIS AFTERNOON WHICH ARE NOT STRONG ENOUGH TO REACH CRITERIA. $$ UTZ440-120000- /O.CON.KSLC.FW.W.0018.000000T0000Z-080612T0000Z/ SOUTH CENTRAL UTAH- 1258 PM MDT WED JUN 11 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON FOR EXTREME SOUTH CENTRAL UTAH FOR LOW RELATIVE HUMIDITY AND GUSTY NORTH WINDS. NORTHWEST WINDS WILL OCASSIONALLY BLOW OVER 25 MPH EARLY THIS AFTERNOON BUT PROBABLY ONLY IN VERY LOCALIZED AREAS. WILL REEVALUATE AND MAY BE CANCELLING THIS WARNING AT THE 3 PM ISSUANCE AS WINDS HAVE BEEN BELOW FORECASTED STRENGTH SO FAR. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 112032 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 232 PM MDT WED JUN 11 2008 UTZ440-112145- /O.CAN.KSLC.FW.W.0018.000000T0000Z-080612T0000Z/ SOUTH CENTRAL UTAH- 232 PM MDT WED JUN 11 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR EXTREME SOUTH CENTRAL UTAH. DESPITE LOW RELATIVE HUMIDITY WINDS HAVE REMAINED BELOW 25 MPH ACROSS FIRE WEATHER ZONE 440 THIS AFTERNOON. WINDS WILL TEND TO DECREASE FOR THE REMAINDER OF THIS AFTERNOON. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 9, 9:40 AM MDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 9, 9:40 AM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 AM MDT MON JUN 9 2008
.SYNOPSIS...WARMER SOUTHWEST FLOW WILL DEVELOP ACROSS UTAH TODAY. A
STRONG BUT RELATIVELY DRY COLD FRONT IS EXPECTED TO MOVE INTO
NORTHWEST UTAH EARLY TUESDAY...THEN SWEEP SOUTH ACROSS THE STATE
THROUGH TUESDAY NIGHT. AN UNSEASONABLY COOL AIRMASS WILL REMAIN OVER
MUCH OF THE AREA THROUGH THURSDAY.
&&
.DISCUSSION...TEMPERATURES ARE RUNNING GENERALLY ABOUT 5 DEGREES
WARMER THAN THE SAME TIME YESTERDAY AND WITH SOME SOUTH WIND AND
MIXING THIS AFTERNOON THE DIFFERENCE SHOULD INCREASE. SO CURRENT
TEMPERATURE FORECAST IS IN THE BALLPARK...MAYBE A TAD WARM BUT NOT
BY MUCH.
LATEST 12Z NAM IS COLDER THAN THE 06Z GFS OR 00Z EC AT BOTH 500
AND 700 MB BY WED MORNING. NOT READY TO BUY OFF ON THIS COLDER
SOLUTION UNTIL ITS CONFIRMED BY LARGER SCALE MODELS.
NO CHANGES TO THE FORECAST AT THIS TIME.
&&
.AVIATION...SIGNIFICANT PRESSURE FALLS WILL OCCUR ACROSS NORTHWEST
UTAH TODAY AND OF A PACIFIC NORTHWEST COLD FRONT. THIS WILL BE
ENOUGH TO BATTLE THE LAKE BREEZE AND SOUTHERLY WINDS WILL PREVAIL
UNTIL ABOUT 20Z. THE DELAYED LAKE BREEZE SWITCH TO NORTHWEST FLOW
MAY ARRIVE BETWEEN 20 AND 21Z BUT THERE IS A 40 PERCENT CHANCE OF A
DELAY UNTIL 22Z AND A 20 PERCENT CHANCE OF NO LAKE BREEZE THROUGH
00Z.
&&
.FIRE WEATHER...A WARMING TREND TODAY WILL CREATE HOT AND DRY
CONDITIONS IN THE FAR SOUTH. AFTERNOON SOUTHWEST WIND GUSTS IN
THE MID 20S MPH ARE EXPECTED TO THE WINDIEST SPOTS WITH SINGLE
DIGIT HUMIDITY. THIS WILL FURTHER DRY FUELS WHICH ARE LISTED
AS CRITICAL IN THE FAR SOUTH. MUCH STRONGER SOUTHWEST FLOW
WILL DEVELOP TUESDAY MORNING AND BRING SEVERE FIRE WEATHER
CONDITIONS TO THE FAR SOUTH. PLAN IS TO UPGRADE THE WATCH
THIS AFTERNOON.
SHARP COLD FRONT WILL BRING WINDY SOUTHERLY PREFRONTAL AND
POST FRONTAL NORTHWEST CONDITIONS ACROSS WESTERN AND NORTHERN
UTAH ON TUESDAY. STRONG GUSTS WILL LIKELY AFFECT MOST OF THE REGION.
DESPITE COOLER TEMPERATURES IT WILL REMAIN VERY DRY IN THE SOUTH
WITH GUSTY POST FRONTAL NORTHERLY WINDS. CRITICAL FIRE WEATHER
CONDITIONS COULD CONTINUE IN THE FAR SOUTH ON WEDNESDAY. SCATTERED
SHOWERS WILL AFFECT NORTHERN UTAH LATE TUESDAY AND AGAIN ON
WEDNESDAY...WITH MOUNTAIN SNOW.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 8 PM TUESDAY FOR UTZ016-
UTZ019-UTZ518.
WY...NONE.
&&
PUBLIC/AVIATION...DUNN
FIRE WEATHER...TARDY
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jun 9, 6:05 AM MDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 605 AM MDT MON JUN 9 2008 UTZ001>016-019>021-517-518-WYZ021-101000- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 605 AM MDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MOSTLY SUNNY SKIES AND WARMER TEMPERATURES ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG BUT RELATIVELY DRY COLD FRONT ARRIVES TUESDAY. STRONG SOUTHWEST WINDS ARE EXPECTED ACROSS SOUTHERN UTAH TO THE SOUTH OF THE FRONT TUESDAY AFTERNOON WHILE STRONG NORTHWEST WINDS WILL BLOW ACROSS THE WEST DESERTS BEHIND IT. THE WINDS ACROSS SOUTHERN UTAH WILL COMBINE WITH A DRY AIRMASS TO CREATE LOCAL EXTREME FIRE WEATHER CONDITIONS. THE FRONT WILL BRING UNSEASONABLY COOL TEMPERATURES BACK TO THE OUTLOOK AREA AND SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS OVER THE NORTH TUESDAY AFTERNOON AND WEDNESDAY. LOCAL FROST IS POSSIBLE IN THE NORMALLY COLDER LOCATIONS WEDNESDAY AND AGAIN THURSDAY MORNING. DRY AND WARMER WEATHER WILL RETURN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.